By: Joe Graedon January 30, 2017 6 Comments
    Unbearable itching after Stopping Antihistamines…

    This website is devoted to helping people make informed decisions about their health. To do that, people need information from health professionals and other patients. Over the years millions of peopl…

    By: Terry Graedon May 5, 2014 5 Comments
    Chronic Hives Disappeared with the Elimination o…

    Q. About three years ago I developed chronic hives--raging carpets of hives, mysteriously appearing mostly between the hours of 6 pm and 6 am. We couldn't figure out what was causing them. When my doc…

    By: Terry Graedon March 17, 2014 38 Comments
    There Is Help for Horrible Hives

    Hives are red itchy bumps on the skin, known in doctor-speak as "urticaria." They are often caused by an allergic reaction that lasts for a few hours or a couple of days. An antihistamine such as diph…

    By: Terry Graedon March 3, 2014 34 Comments
    Is There a Natural Remedy to Calm the Itch of Ch…

    Q. I have a chronic case of hives. When I was first diagnosed, seven weeks ago, I was given a steroid shot and a six-pack of prednisone and told to take Benadryl at night and Zyrtec during the day. My…

    By: Terry Graedon February 20, 2014 1 Comments
    Vitamin D May Help Ease Persistent Hives

    People usually experience hives as itchy red bumps on the skin that occur upon exposure to an allergen. In most cases, the hives cause discomfort for a few hours or even a few days and then disappear…

    By: Joe Graedon April 15, 2002 0 Comments
    Secret Language Divides Doctors And Patients

    Once upon a time anyone who wanted to be a doctor had to study Latin. It was the language of learning. It also created a mystique that patients could not penetrate. It's been decades since Latin was r…